# SDR ASAA2017031220142

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 31,615 hours, 9,393 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL PRIOR TO DESCENT. LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED BITE PROCEDURE ON THE RIGHT AND LEFT PZT CONTROLLERS. THE RIGHT PZT CONTROLLER LOGGED FLIGHT DECK TRIM VALVE FAULT. RESET THE FAULT AND RAN THE LEFT PACK FOR 30 MINUTES IAW AMM 21-00-00-800-803, NO CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED. ACCOMPLISHED BITE PROCEDURE ON BOTH PZT CONTROLLERS WITH SUCCESSFUL GROUND VERIFICATION,  NO FAULTS NOTED ON EITHER CONTROLLER IAW FIM 21-62 801 & FIM 21-62 842.
